# SDR CALA2025102310434

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 147A722130
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE POTABLE WATER SERVICE DOOR CUTOUT INSIDE CORROSION IN SEVERAL AREA.  REMOVED AND INSTALLED NEW DOUBLER AND PORTABLE WATER SERVICE PAN AT AFT CARGO IAW SRM 51-40-02-0G-0, DWG 147A7221 AND DWG 147A722.
